It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Smoking Cessation Message Board


Smoking Cessation Board Index


Hello, I have been taking Chantix for smoking cessation for about 7 weeks. I haven't smoked in 6 weeks. I have also been training for a half marathon for 7 weeks. My lung function and endurance has seemed to increase pretty rapidly since my quit date. I have reduced my average running pace per mile by about a minute while increasing my overall weekly mileage by about 90%. I also have not really seen any side effects from Chantix up until now. (possibly?)

My question is, I was on a short run this morning. It is a run I do regularly without a great amount of difficulty. Today however I was experiencing shortness of breath and have been ever since. Oddly, I wasn't really winded and completed my run at my expected pace. I am fully rested now as it has been 4 hours and my heart rate is at a resting rate. I keep yawning but can get a deep enough yawn for it to be satisfying. This has never happened to me before today. I have been a regular runner for 3 years or so off and on, even when I smoked and have never had breathing problems other then lung capacity issues during cardio exercise, which seems to be different than this.

Could this be a sudden side effect of the medication even though I have been taking it so long without any side effects?

If I were to stop taking the medication before the 12 weeks do I risk compromising the effectiveness? (I don't have any cravings)

I've read a lot about weening off of the drug. My Dr didn't mention anything about this. Is this the best way to stop Chantix?

Any thoughts?
Never heard of chantix. But you should talk to your doctor or even check WebMd for your particular side effects. Be strong though, we're here for ya =)





All times are GMT -7. The time now is 11:57 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!